| Model Number |
4917M-19 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the catheter disconnected from the epidural catheter during labor.Few other instances the catheter appeared to have a hole allowing infusion solution to leak.One recent where the catheter broke off.No patient injury was reported.
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.No product sample has been provided and the investigation could not confirm whether a quality related issue has resulted in the customer reported problem.The reported problem could not be verified and/or confirmed with confidence, therefore no further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and take further actions accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).